# SDR 2008UALA05625

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 42,006 hours, 11,670 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Generator
- Part number: 520850
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMG TEST FAILED WITH ONLY PARTIAL VOLTAGE SHOWING ON EICAS.  REPLACED HMG PER MM 24-25- 01.  PERFORMED OPERATIONAL TEST AND LEAK CHECK.  FOUND HYDRAULIC FLUID LEAKING FROM MAIN BODY PARTING SURFACES.  RE-INSTALLED ORIGINAL HMG, OPS CHECK GOOD.
